Volume 25, Number 6

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 6, 25 (2007).
 

Full Article
   
Regular Articles:
 
Ming Wang and Xiangrui Meng
A Robust Finite Element Method for a 3-D Elliptic Singular Perturbation Problem.
J. Comp. Math., 25 (2007), pp. 631-644. Abstract
 

Full Article
     
Y. S. Bhat and S. Moskow
Linearization of a Nonlinear Periodic Boundary Condition Related to Corrosion Modeling.
J. Comp. Math., 25 (2007), pp. 645-660. Abstract
 

Full Article
     
Zhenyue Zhang, Yuyang Qiu and Keqin Du
Conditions for Optimal Solutions of Unbalanced Procrustes Problem on Stiefel Manifold.
J. Comp. Math., 25 (2007), pp. 661-671. Abstract
 

Full Article
     
El-Sayed M.E. Mostafa
First-Order Methods for Solving the Optimal Static H_{\infty}-Synthesis Problem.
J. Comp. Math., 25 (2007), pp. 672-689. Abstract
 

Full Article
     
Yandong Jiao, Guidong Dai, Quandong Feng and Yifa Tang
Non-Existence of Conjugate-Symplectic Multi-Step Methods of Odd Order.
J. Comp. Math., 25 (2007), pp. 690-696. Abstract
 

Full Article
     
Xinghua Wang and Aimin Xu
On the Divided Difference Form of Faà di Bruno's Formula II.
J. Comp. Math., 25 (2007), pp. 697-704. Abstract
 

Full Article
     
Xiubin Xu and Chong Li
Convergence of Newton's Method for Systems of Equations with Constant Rank Derivatives.
J. Comp. Math., 25 (2007), pp. 705-718. Abstract
 

Full Article
     

Ya Yan Lu
A Fourth-Order Derivative-Free Operator Marching Method for Helmholtz Equation in Waveguides.
J. Comp. Math., 25 (2007), pp. 719-729. Abstract

 

Full Article
     
Chunxiong Zheng
Approximation, Stability and Fast Evaluation of Exact Artificial Boundary Condition for the One-Dimensional Heat Equation.
J. Comp. Math., 25 (2007), pp. 730-745. Abstract
 

Full Article
     

Author Index to Volume 25.
J. Comp. Math., 25 (2007), pp. 746-747.

 

Full Article
     
     
[BACK TO MAIN PAGE]